Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 102 Right.jpg

My face is looking a lot better. But I get these random cysts evey so often. They start like tiny little red marks and two days later they start hurting. Then they are this big things that last forever to disapear. I don't remember having those before accutane. HAve you experienced this?

    From the album:

    Past the 100 Day Mark!

    • 7 pictures
    • 0 comments
    • 3 image comments


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×